# SDR 2006FA0000109

- Difficulty date: January 18, 2006
- Submitted: February 1, 2006
- Operation: General aviation
- Aircraft: N268EA
- Make and model: Beech A36
- Aircraft serial: E3473
- Engine: Cont IO550B
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 642087A64
- Condition: Wrong Part
- Location: Starter Adapter
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAME TO OUR SHOP WITH SMOKE AND OIL COMING OUT OF TAIL PIPE.  4 HOURS PRIOR, THE AIRCRAFT ANNUAL INSP WAS COMPLETED AND AT THAT TIME THE STARTER ADAPTOR WAS REPLACED WITH THE WRONG PART.  THIS AC HAD BEEN MODIFIED BY  STC WITH TORNADO ALLEY TURBO CHARGER SYS.  THE STC REQUIRED THAT STARTER ADAPTER ASSEMBLY BE CHANGED TO PN 642087A63 THAT INCLUDES A OIL SCAVENGE PUMP.  PN A2087A64 DOES NOT HAVE A SCAVENGE PUMP INSTALLED.  THE REPLACEMENT PART WAS ORDERED BY ENGINE SN NOT BY STC MODIFIED PARTS LIST.  IT WOULD BE RECOMMENDED THAT WHEN ORDERING PARTS FOR STC MODIFIED AIRCRAFT THAT THE STCC HOLDER BE CONTACTED FOR PARTS.
